Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has cold. Noticed orange skin color on the bottom of foot. Any ideas?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions

I have a 2 1/2 year old son who currently has a slight cold. This morning I noticed an orangish XXXXXXX on the bottom of his foot. Any ideas? I have checked all shoes to make sure nothing is irritating his foot and nothing. I did put Vicks on the bottom of his feet last night, but I dont think that would have cause this XXXXXXX Thanks
Posted Tue, 26 Feb 2013 in Child Health
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
I have seen the photo attached. The orangish XXXXXXX that you have mentioned does not seem to be related to any injury or skin problem. It seems to be a superficial XXXXXXX may be due to a coloring agent. You can wash the area thoroughly and see if the XXXXXXX becomes lighter.
You can self monitor the area for any pain or increase in the size of the XXXXXXX This is likely to subside without any treatment in few days.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor